Translator Disclaimer
2021 The cancellation of projective modules of rank 2 with a trivial determinant
Tariq Syed
Algebra Number Theory 15(1): 109-140 (2021). DOI: 10.2140/ant.2021.15.109

Abstract

We study the cancellation property of projective modules of rank 2 with a trivial determinant over Noetherian rings of dimension 4. If R is a smooth affine algebra of dimension 4 over an algebraically closed field k such that 6k×, then we prove that stably free R-modules of rank 2 are free if and only if a Hermitian K-theory group V˜SL(R) is trivial.

Citation

Download Citation

Tariq Syed. "The cancellation of projective modules of rank 2 with a trivial determinant." Algebra Number Theory 15 (1) 109 - 140, 2021. https://doi.org/10.2140/ant.2021.15.109

Information

Received: 16 July 2019; Revised: 3 June 2020; Accepted: 2 July 2020; Published: 2021
First available in Project Euclid: 17 March 2021

Digital Object Identifier: 10.2140/ant.2021.15.109

Subjects:
Primary: 19A13
Secondary: 13C10, 14F42, 19G38

Rights: Copyright © 2021 Mathematical Sciences Publishers

JOURNAL ARTICLE
32 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.15 • No. 1 • 2021
MSP
Back to Top